Anabolics
Search More Than 6,000,000 Posts
Results 1 to 6 of 6
  1. #1
    xtremesport14's Avatar
    xtremesport14 is offline Associate Member
    Join Date
    Jun 2003
    Location
    FLA
    Posts
    419

    Is Vit B5 Making My acne worse WTF???

    I'm starting week 4 of my cycle (EQ,ENAN,VAR)and I also started Vit B5 3 weeks ago. It seems since I started taking the B5 I am having more breakouts on my arms,chest,back. The acne is not extreme but I am wondering if it gets worse like this before it gets better. Maybe it is pushing all the excess oil out of my pores so they dry up ?? Anyone know anything on this?

  2. #2
    JUICING's Avatar
    JUICING is offline Associate Member
    Join Date
    Apr 2003
    Location
    Tennessee
    Posts
    173
    Quote Originally Posted by xtremesport14
    I'm starting week 4 of my cycle (EQ,ENAN,VAR)and I also started Vit B5 3 weeks ago. It seems since I started taking the B5 I am having more breakouts on my arms,chest,back. The acne is not extreme but I am wondering if it gets worse like this before it gets better. Maybe it is pushing all the excess oil out of my pores so they dry up ?? Anyone know anything on this?
    It does get a little worse before it get's better. I've been taking the vitamin B5 for a couple of weeks now with my accutaine and my wife said she see's an improvement since I added the B5. Get a retinol cream and put on it, too.

  3. #3
    Nixter's Avatar
    Nixter is offline Associate Member
    Join Date
    Mar 2002
    Location
    Canada
    Posts
    389
    Yeah, for some i gets a little worse at first then it gets better. I got results almost the next day though.

    Nixter.

  4. #4
    xtremesport14's Avatar
    xtremesport14 is offline Associate Member
    Join Date
    Jun 2003
    Location
    FLA
    Posts
    419
    Bump for some opinion please!

  5. #5
    gundam675's Avatar
    gundam675 is offline Senior Member
    Join Date
    Apr 2003
    Location
    canada
    Posts
    1,477
    well accutane if ur final option if it gets uncontrallable. right now i have insane acne on chest, but it is becuz i am using test prop at 700 mg/ew, so i dont blame it. i keep acne off my face by using cuticura soap which drys out subaceous glands that secrete oil !

  6. #6
    SilverSiR's Avatar
    SilverSiR is offline Junior Member
    Join Date
    Mar 2003
    Location
    Canada
    Posts
    144
    Quote Originally Posted by gundam675
    well accutane if ur final option if it gets uncontrallable. right now i have insane acne on chest, but it is becuz i am using test prop at 700 mg/ew, so i dont blame it. i keep acne off my face by using cuticura soap which drys out subaceous glands that secrete oil !
    Cuticura soap is the actually brand name? Im thnking of switching cuz Spectro is not doing it for me anymore ...

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •